# SDR DALA1106059857

- Difficulty date: January 25, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY COMPARTMENT ABOVE Y-DUCT WHERE VERT STABILIZER LT ATTACH BOLT FITTING IS LOCATED, FRAME HAS 2 EACH CRACKS.  REMOVED CRACKED FRAME IAW SRM 51-30-5.  LOCATED, DRILLED AND INSTALLED NEW FRAME, CUSTOMER FURNISHED PART IAW SRM 51-10-4 & 51-30-5.
